# SDR AUS20020703

- Difficulty date: May 31, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivet
- Condition: Corroded
- Location: Fuselage Main, B
- Component: Fuselage Main, B, Beech, 1014100131
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AVIONICS SHELF SUPPORT ANGLE RIVET CORRODED AND RIVET HEADSHEARED. FOUND DURING INSPECTION OF FORWARD PRESSURE BULKHEAD LOCATED AT FS 84.
